# SDR ZZDA3316997

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAY-OVER CHECK, THE EMERGENCY LIGHTS WERE TESTED. THE R2 DOOR EXTERIOR WAS FOUND INOPERABLE.  RE-LAMPED THE R2 DOOR EMERGENCY LIGHT.  (X)
